Header

UZH-Logo

Maintenance Infos

On canonical subfield preserving polynomials


Micheli, Giacomo; Schipani, Davide (2014). On canonical subfield preserving polynomials. Acta Arithmetica, 166(1):23-32.

Abstract

Explicit monoid structure is provided for the class of canonical subfield preserving polynomials over finite fields. Some classical results and asymptotic estimates will follow as corollaries.

Abstract

Explicit monoid structure is provided for the class of canonical subfield preserving polynomials over finite fields. Some classical results and asymptotic estimates will follow as corollaries.

Statistics

Citations

1 citation in Web of Science®
1 citation in Scopus®
Google Scholar™

Altmetrics

Downloads

0 downloads since deposited on 07 Dec 2016
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2014
Deposited On:07 Dec 2016 07:54
Last Modified:08 Dec 2017 21:09
Publisher:Polska Akademia Nauk * Instytut Matematyczny
ISSN:0065-1036
Publisher DOI:https://doi.org/10.4064/aa166-1-3

Download